# SDR NACA2016081100035

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER CLIP BS 348.2, STRINGER 15L ATTACHED TO L1 DOOR FUSELAGE FRAME. REPLACED THE THE STRINGER CLIP IAW DWG 65-17685, AND SRM 51-30-2 REV 110.
